# SDR DALA2024102810442

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 75,835 hours, 30,533 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3718 -ATB- RETURNED MSP DUE TO LANDING GEAR HORN IN COCKPIT. LANDING GEAR CONTROL AND INDICATIONS NORMAL. CORRECTIVE ACTION: PSEU FAULTS 32-62109 (LDG FLAP A) AND 32-62110 (LDG FLAP B) RECORDED. REPLACED FLAP LANDING GEAR WARNING SWITCH (S138). OPS CHECKS GOOD.
